# SDR DRFA202001222001

- Difficulty date: December 22, 2018
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N916DK
- Make and model: Cessna 560XL
- Aircraft serial: 5605700
- Engine: Pwc PW545B
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED  IN ROUTE.  AFTER POSITIVE RATE OF CLIMB AND ABOUT 300 FEET AGL GEAR HANDLE UP.  BOTH MLG RETRACTED, NOSE GEAR DID NOT.  THE NOSE GEAR DOWN AND LOCKED GREEN LIGHT WAS ILLUMINATED, NO RED UNLOCKED LIGHT AND WIND NOISE FROM THE OPEN NOSE GEAR DOORS WAS PRESENT.  FO COMPLETED AFTER TAKEOFF CHECKLIST AND AT 1000 FEET MSL AND PROMPTLY LOCATED APPROPRIATE ABNORMAL CHECKLIST FOR THE NOSE GEAR PROBLEM.  THE CREW THOROUGHLY COMPLETED THAT CHECKLIST.  THE CAPTAIN CONTACTED ATC AND ASKED FOR A HEADING AND ALTITUDE TO WORK THE PROBLEM.  THE NOSE GEAR WAS NOT GOING TO RETRACT SO ASKED FOR HEADINGS TO RETURN TO DEPARTURE.  PERFORMED THE DESCENT, APPROACH AND BEFORE LANDING CHECKLISTS AND LANDED ON RUNWAY 27R WITHOUT INCIDENT.  WE HAD 3 DOWN AND LOCKED GREEN LIGHTS AND NO RED UNLOCKED LIGHT.  ALSO, NO GEAR WARNING HORN ON FINAL WITH FLAPS AT 35 DEGREES.  NO EMERGENCY WAS REPORTED TO ATC DURING THE INCIDENT AND NO EMERGENCY WAS REQUESTED DURING THE APPROACH OR LANDING.
